# SDR WX0A2015010772341

- Difficulty date: January 4, 2015
- Submitted: January 7, 2015
- Operation: Air carrier
- Aircraft: N411NV
- Make and model: Doug DC-9-83
- Aircraft serial: 53245
- Aircraft time: 51,958 hours, 35,774 cycles
- System (JASC): 2741 · Stabilizer Position Indicating
- Part: Actuator
- Part number: 9590627011
- Part serial: 149
- Condition: Failed
- Location: Horiz Stab
- Stage of operation: CL
- How discovered: O
- Nature of condition: F
- Precautionary procedure: A

## Discrepancy

AFTER TAKEOFF PRIMARY TRIM QUIT WORKING.  RETURNED WITHOUT INCIDENT.  ALTERNATE TRIM WORKED OK.  REPLACED PRIMARY LONG TRIM ACTUATOR MOTOR IAW AMM 27-40-0.  OPERATIONS CHECKED GOOD.
